# SDR WX0A2021101873855

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 44,158 hours, 21,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON L1, R1, RT OVERWING EXITS WHEN POWER IS LOST / PERFORMED TEST OF EMERGENCY LIGHTS AND FOUND 2 EA EPSU BATTERIES INOP IAW TSM 33-51-00-810-812-A. REMOVED AND REPLACED 2 EA EPSU BATTERIES AND OPS CHECK GOOD IAW AMM 33-51-38."
